# SDR SWAA2022103147064

- Difficulty date: September 19, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 52,083 hours, 31,153 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Debonded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED IB MAIN FLAP WEDGE PANEL UPPER SURFACE LOCATED AT 8IN FROM IB EDGE AT RT WING 2022-529568 / [01] TOOL USED: HOTBONDER: P/N:HCS9200B-AV S/N:18185733 DUE DATE:16-JAN-23;[02] REPAIRED IB MAIN FLAP WEDGE PANEL UPPER SURFACE LOCATED AT 8IN FROM IB EDGE AT RT WING. TOOL USED: TOOL USED: CALIPER; P/N: 500-193-30; S/N:0000285; DUE DATE: 10-DEC-22. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPAIRED IB MAIN FLAP WEDGE PANEL UPPER SURFACE LOCATED AT 8IN FROM IB EDGE AT RT WING. TOOL USED: TOOL USED: CALIPER; P/N: 500-193-30; S/N:0000285; DUE DATE: 10-DEC-22. SEE INDIVIDUAL SIGNOFFS BELOW. RII CERTIFIED
